MAUDE Adverse Event Report: ACELL, INC. GENTRIX SURGICAL MATRIX THICK

ACELL, INC. GENTRIX SURGICAL MATRIX THICK
Model Number PSMT2030
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being submitted due to the reported suture pull through that occurred during the initial placement of the acell device.The device was therefore not used, the surgeon requested and used a device from a different manufacturer which resulted in a delay (increased surgery time).The patient did not experience any complication due to the suture pull through.The device was returned to acell for further investigation.A review of the manufacturing records for this lot identified no deviations in the production process that fall outside of specification.The device was manufactured and distributed sterile in compliance with acell's operating procedures and federal, state, and local laws and regulations.
 
Event or Problem Description
On (b)(6) 2018, acell, inc.Became aware that suture pull through occurred with an acell device during the reinforcement of a ventral hernia repair.The device was not used.The surgeon requested and used a device from a different manufacturer which resulted in a surgical delay (increased surgery time).The patient did not experience any complication due to the suture pull through nor the increased surgery time.

Brand Name
GENTRIX SURGICAL MATRIX THICK
Common Device Name
GENTRIX SURGICAL MATRIX THICK
Manufacturer (Section D)
ACELL, INC.
6640 eli whitney dr.
columbia MD 21046
MDR Report Key7975181
Report Number3005920706-2018-00017
Device Sequence Number16564474
Product Code OXH
UDI-Device Identifier00386190001561
UDI-Public(01)00386190001561(17)190831(10)009841
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170763
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberPSMT2030
Device Catalogue NumberPSMT2030
Device Lot Number009841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;